About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 817436, 9 pages
http://dx.doi.org/10.1155/2012/817436
Research Article

Strong Convergence of a Modified Extragradient Method to the Minimum-Norm Solution of Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
3Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
4Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 18 August 2011; Accepted 14 October 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [27 citations]

The following is the list of published articles that have cited the current article.

  • Yan-Lai Song, Hui-Ying Hu, Ya-Qin Wang, Lu-Chuan Zeng, and Chang-Song Hu, “Strong convergence of a new general iterative method for variational inequality problems in Hilbert spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Some algorithms for equilibrium problems on Hadamard manifolds,” Journal of Inequalities and Applications, 2012. View at Publisher · View at Google Scholar
  • Youli Yu, Pei-Xia Yang, and Khalida Inayat Noor, “Projection Algorithms for Variational Inclusions,” Journal of Applied Mathematics, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Yonghong Yao, Wu Jigang, and Yeong-Cheng Liou, “Regularized Methods for the Split Feasibility Problem,” Abstract and Applied Analysis, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Jong Soo Jung, “Some Algorithms for Finding Fixed Points and Solutions of Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  • Yan-Mei Du, “Existence and Iterative Algorithm of Solutions for a System of Generalized Nonlinear Mixed Variational-Like Inequalities,” Journal of Applied Mathematics, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Yaqin Zheng, and Jinwei Shi, “New Iterative Manner Involving Sunny Nonexpansive Retractions for Pseudocontractive Mappings,” Abstract and Applied Analysis, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Yonghong Yao, Shin Min Kang, Wu Jigang, and Pei-Xia Yang, “A Regularized Gradient Projection Method for the Minimization Problem,” Journal of Applied Mathematics, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Shunhou Fan, and Yonghong Yao, “Strong Convergence of a Projected Gradient Method,” Journal of Applied Mathematics, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Saira Zainab, and Yonghong Yao, “Implicit Methods for Equilibrium Problems on Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Xionghua Wu, Yeong-Cheng Liou, Zhitao Wu, and Pei-Xia Yang, “Viscosity Methods of Asymptotically Pseudocontractive and Asymptotically Nonexpansive Mappings for Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Wei Xu, and Yuanheng Wang, “Strong Convergence of the Iterative Methods for Hierarchical Fixed Point Problems of an Infinite Family of Strictly Nonself Pseudocontractions,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Shunhou Fan, Shin Min Kang, Muhammad Aslam Noor, and Yonghong Yao, “Modified Noor's Extragradient Method for Solving Generalized Variational Inequalities in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Qiao-Li Dong, Yan-Ni Guo, and Fang Su, “Hybrid Iterative Scheme by a Relaxed Extragradient Method for Equilibrium Problems, a General System of Variational Inequalities and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings,” Journal of Applied Mathematics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Peixia Yang, Yonghong Yao, Yeong-Cheng Liou, and Rudong Chen, “Hybrid Algorithms of Nonexpansive Semigroups for Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • Yuanheng Wang, “Strong Convergence Theorems for Asymptotically Weak -Pseudo--Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Proximal Point Methods for Solving Mixed Variational Inequalities on the Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Explicit Iterative Method for Variational Inequalities on Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Yonghong Yao, Muhammad Aslam Noor, Yeong-Cheng Liou, and Shin Min Kang, “Iterative Algorithms for General Multivalued Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, and Pakkapon Preechasilp, “New Generalized Mixed Equilibrium Problem with Respect to Relaxed Semi-Monotone Mappings in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, pp. 1–25, 2012. View at Publisher · View at Google Scholar
  • Chaichana Jaiboon, and Poom Kumam, “Viscosity Approximation Method for System of Variational Inclusions Problems and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings,” Journal of Applied Mathematics, vol. 2012, pp. 1–26, 2012. View at Publisher · View at Google Scholar
  • Yeong-Cheng Liou, Yonghong Yao, Chun-Wei Tseng, Hui-To Lin, and Pei-Xia Yang, “Iterative Algorithms Approach to Variational Inequalities and Fixed Point Problems,” Abstract and Applied Analysis, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • Pongsakorn Sunthrayuth, and Poom Kumam, “A New Computational Technique for Common Solutions between Systems of Generalized Mixed Equilibrium and Fixed Point Problems,” Journal of Applied Mathematics, vol. 2013, pp. 1–17, 2013. View at Publisher · View at Google Scholar
  • Yuanheng Wang, and Weifeng Xuan, “Convergence Theorems for Common Fixed Points of a Finite Family of Relatively Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Wei Xu, and Yuanheng Wang, “A General Iterative Algorithm with Strongly Positive Operators for Strict Pseudo-Contractions,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Han-Wen Cao, “Yosida approximation equations technique for system of generalized set-valued variational inclusions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 455, 2013. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, and Kamonrat Nammanee, “New iterative methods for a common solution of fixed points for pseudo-contractive mappings and variational inequalities,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 233, 2013. View at Publisher · View at Google Scholar